Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 539276, 9 pages
http://dx.doi.org/10.1155/2015/539276
Research Article

Noether Theorem for Nonholonomic Systems with Time Delay

1College of Science, Nanjing University of Science and Technology, Nanjing, Jiangsu 210094, China
2College of Civil Engineering, Suzhou University of Science and Technology, Suzhou, Jiangsu 215011, China

Received 26 December 2014; Revised 16 March 2015; Accepted 16 March 2015

Academic Editor: Yuri Vladimirovich Mikhlin

Copyright © 2015 Shi-Xin Jin and Yi Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shi-Xin Jin and Yi Zhang, “Noether Theorem for Nonholonomic Systems with Time Delay,” Mathematical Problems in Engineering, vol. 2015, Article ID 539276, 9 pages, 2015. https://doi.org/10.1155/2015/539276.